# SDR SIMA200004902

- Difficulty date: February 18, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145205
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1453063409
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4109 - CREW REPORTED HYD 2 QUANTITY WARNING FOLLOWED BY HYD 2 PUMP FAILURE WARNING.  MAINTENANCE FOUND A HYDRAULIC LINE LEAKING.  LINE WAS REMOVED AND REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
